# SDR AALA202402264672

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 29,753 hours, 9,589 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY AIRCRAFT RIGHT DOOR LATCH REPORTED TO BE DIFFICULT TO OPERATE, IN PARTICULAR TO UNLOCK THE DOOR FROM INSIDE THE LAVATORY. APPLIED LUBRICANT TO DOOR LOCK.
